Stochastic mirror descent dynamics and their convergence in monotone variational inequalities

Mertikopoulos, Panayotis ; Staudigl, Mathias

[img] PDF
s10957-018-1346-x.pdf - Published

Download (687kB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-649743
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Journal of Optimization Theory and Applications : JOTA
Volume: 179
Issue number: 3
Page range: 838-867
Place of publication: Dordrecht ; Heidelberg [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 0022-3239 , 1573-2878
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 90C25 , 90C33 , 90C47,
Keywords (English): mirror descent , variational inequalities , saddle-point problems , stochastic differential equations

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item